# SDR JGVR20190725001

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 11,354 hours, 5,490 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Condition: Debonded
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF ACOUSTIC PANEL AT THE 7 O'CLOCK POSITION ON THE #1 ENGINE INLET DISBONDED. REBONDED ARE PER ENGINEERING WORD ORDER.
